# SDR DL76L060068

- Difficulty date: January 19, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 56,586 hours, 8,800 cycles
- Engine: Pwa PW4060
- Engine time: 51,739 hours, 8,023 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Valve
- Part number: 7755386
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LT STARTER CUTOUT EICAS PER QRH TURNED OFF LEFT ENG BLEED.  ON DESCENT INTO BOM LT STARTER CUTOUT EICAS MESSAGE REAPPEARED WITH BLEED OFF, LANDED BOM.  REPAIRED SHORT AT PIN 6 ON C/P AT LT START VALVE AND REPLACED START VALVE.
